Vol. 40, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Injective modules over duo rings

Thomas Stephen Shores

Vol. 40 (1972), No. 3, 695–702
Abstract

Let R be a ring with unit whose right and left ideals are two-sided ideals. It is shown that every Noetherian injective R-module has finite length (i.e., has a finite composition series). If I is a maximal ideal of R, then R has a universal localization, RI at I. The condition that the injective hull of R∕I is finite is characterized in terms of RI.

Mathematical Subject Classification
Primary: 16A52
Milestones
Received: 12 April 1971
Published: 1 March 1972
Authors
Thomas Stephen Shores